Alert archive / Illinois / Flash Flood Warnings in 2008
Flash Flood Warning 58, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Dec 27, 2008, 2:51 PM CST for Stark County, Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2008, 2:51 PM CST (20:51 UTC)
- Expired
- Dec 27, 2008, 5:45 PM CST
- In force
- 3 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Stark County, IL
The radar
The Quad Cities radar (KDVN), 84 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 851 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KILX 272051
FFWILX
ILC175-272345-
/O.NEW.KILX.FF.W.0058.081227T2051Z-081227T2345Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
251 PM CST SAT DEC 27 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
STARK COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 545 PM CST.
* AT 245 PM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. DOPPLER RADAR
HAS ESTIMATED 1 TO 3 INCHES OF RAIN SINCE THIS MORNING.
SHOWERS AND THUNDERSTORMS WITH EXCESSIVE RAINFALL WILL CONTINUE
ACROSS THESE AREAS. TOTAL RAINFALL AMOUNTS WILL LIKELY RANGE FROM 2
TO 4 INCHES BY LATER THIS EVENING. THESE RAINFALL AMOUNTS WILL
LIKELY PRODUCE FLASH FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BRADFORD...
CASTLETON...ELMIRA...LA FAYETTE...OSCEOLA...TOULON...WEST JERSEY AND
WYOMING.
AT 245 PM...LAW ENFORCEMENT REPORTED CAMP RUN CREEK WAS BEGINNING TO
COME OUT OF ITS BANKS. ALSO...WATER WAS BEGINNING TO FLOOD WEST
JERSEY BLACKTOP AND 1300 EAST.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL...SNOW MELT...AND FROZEN GROUND
WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND
UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.
REPORT FLASH FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE.
LAT...LON 4098 8965 4098 8999 4115 9000 4116 8995
4116 8989 4124 8987 4124 8966 4124 8965
$$
BAK1 follow-up statement
000
WGUS73 KILX 272347
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
547 PM CST SAT DEC 27 2008
ILC175-272356-
/O.EXP.KILX.FF.W.0058.000000T0000Z-081227T2345Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARK-
547 PM CST SAT DEC 27 2008
...THE FLASH FLOOD WARNING HAS EXPIRED FOR STARK COUNTY...
THE HEAVY RAINS HAVE SHIFTED TO THE EAST OF THE AREA...THUS THE
FLASH FLOOD THREAT HAS ENDED. HOWEVER...DUE TO THE RECENT HEAVY
RAINS...LOCALIZED FLOODING MAY OCCUR OVER PARTS OF THE COUNTY
THIS EVENING...AS A RESULT...AN AREAL FLOOD WARNING WAS ISSUED
FOR THE REMAINDER OF THE EVENING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4098 8965 4098 8999 4115 9000 4116 8995
4116 8989 4124 8987 4124 8966 4124 8965
$$
SMITHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 11:31 AM CST, 3 hours 20 minutes earlier.
Area forecast discussion, Dec 27, 11:31 AM CST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1131 AM CST SAT DEC 27 2008 .DISCUSSION... ISSUED 1012 AM CST SAT DEC 27 2008 STRONG SOUTHERLY WINDS PERSIST ACROSS CENTRAL AND SOUTHEAST THIS MORNING AHEAD OF A STRONG COLD FRONT. THESE WINDS ARE CONTINUING TO TRANSPORT UNSEASONABLY WARM AND HUMID AIR INTO THE REGION. A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING ALONG AND AHEAD OF THE FRONT. WHILE THE INSTABILITY WILL NOT BE VERY GOOD...THE STRONG WIND FIELDS WILL LIKELY PRODUCE AT LEAST A FEW SEVERE STORMS AS THE LINE MOVES THROUGH THE REGION. GOING FORECAST IS IN GOOD SHAPE AND SEE NO REASON TO MAKE CHANGES AT THIS TIME. THE POTENTIAL FOR SEVERE WEATHER WATCHES WILL INCREASE AROUND MIDDAY. BAK && .AVIATION... ISSUED 1130 AM CST SAT DEC 27 2008 A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL SPREAD WEST TO EAST ACROSS THE CENTRAL ILLINOIS TERMINALS THIS AFTERNOON AHEAD OF A STRONG COLD FRONT. IFR/MVFR CONDITIONS EXPECTED UNTIL FROPA...WITH CONDITIONS GRADUALLY IMPROVING AS DRIER AIR WORKS IN BEHIND THE FRONT TONIGHT. STRONG SOUTHERLY WINDS AHEAD OF THE FRONT WILL SHIFT WESTERLY AND REMAIN STRONG BEHIND THE FRONT. BAK && .PREV DISCUSSION... ISSUED 330 AM CST SAT DEC 27 2008 DENSE FOG ADVISORY WILL BE CANCELLED FOR FULTON AND KNOX COUNTIES AS VISIBILITIES HAVE GREATLY IMPROVED WITH WARM FRONT LIFTING NORTH INTO NORTHERN IL EARLY THIS MORNING. 00Z SHORT RANGE MODELS ARE IN FAIR AGREEMENT THIS WEEKEND AS A STRONG COLD FRONT SWEEPS EASTWARD ACROSS ILLINOIS DURING THIS AFTERNOON AND EVENING...EXITING EAST INTO INDIANA BY MIDNIGHT. FORECAST CONCERN IS FLASH FLOOD WATCH AND WIND ADVISORY TODAY ALONG WITH NEAR RECORD HIGHS TODAY. QUIETER WX IN STORE FROM SUNDAY THROUGH WED WITH ZONAL UPPER LEVEL FLOW...WITH COOLER TEMPERATURES BUT STILL A BIT ABOVE NORMAL. SHORT TERM...TODAY THROUGH MONDAY NIGHT. A 999 MB LOW PRESSURE OVER NORTHERN MN HAS A COLD FRONT OVER CENTRAL IA INTO NW MO...SE KS AND CENTRAL OK WHERE 1000 MB LOW PRESSURE. MODELS SWEEP STRONG COLD FRONT EAST ACROSS IL THIS AFTERNOON AND THIS EVENING. HEAVY RAINS STILL LIKELY TODAY WITH THE HEAVIEST RAIN AXIS FROM I-55 WEST TO ALONG THE IL RIVER WHERE 1.75 TO 2.50 INCHES OF RAIN POSSIBLE. PRECIPITABLE WATER VALUES AHEAD OF COLD FRONT ARE AROUND 1.50 INCHES...EXTREMELY HIGH FOR LATE DEC. SPC ISSUED TORNADO WATCH FOR MUCH OF CENTRAL IL NW OF I-70 AND FROM CHAMPAIGN WESTWARD UNTIL 9 AM. THUNDERSTORMS RACING NE NEAR 60 MPH WITH 60 KT SW LOW LEVEL JET. THUNDERSTORMS WITH HEAVY RAINS NW OF A RUSHVILLE TO BLOOMINGTON LINE. CONVECTION SHOULD OVERSPREAD REST OF CENTRAL IL DURING THIS MORNING AND MAY NOT GET INTO SE IL BY THE WABASH RIVER UNTIL LATER TODAY. DECIDED TO REMOVE SE COUNTIES OUT OF FLASH FLOOD WATCH THIS AFTERNOON/EVENING SINCE THEY ARE EXPECTING LESS RAINFALL OF 1 INCH OR LESS AND NO SNOW/ICE MELT THERE. STRONG WIND FIELDS TODAY AHEAD OF COLD FRONT AND BEHIND COLD FRONT THIS EVENING ESPECIALLY FROM I-55 EAST WHERE WIND ADVISORY ISSUED. WINDY OVER THE IL RIVER VALLEY BUT APPEARS BELOW WIND ADVISORY CRITERIA AT THIS TIME WITH IS SUSTAINED WINDS OF 30 MPH AND/OR WIND GUSTS OF 45 MPH OR STRONGER. SPC PUSHED SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON SW OF CWA. BUT WITH SUCH STRONG WIND FIELDS...STILL COULD BE A FEW STRONG TO SEVERE STORMS WITH HIGH WINDS EAST OF I-55. BUMPED UP HIGHS TODAY INTO THE 60S... RANGING FROM 60F NW OF THE IL RIVER TO LOWER 70S NEAR THE WABASH RIVER. NEAR RECORD HIGHS TODAY WHICH ARE 64F AT PEORIA AND LINCOLN WHILE 66F AND SPRINGFIELD. STRONG COLD FRONT ACCELERATES EAST OF IL BY MIDNIGHT WITH RAIN DIMINISHING QUICKLY BEHIND IT FROM WEST TO EAST DURING THIS EVENING. JUST SLIGHT CHANCE OF LIGHT RAIN/SNOW OVERNIGHT WITH NO SNOW ACCUMULATIONS. STRONG WINDS CONTINUE THIS EVENING ESPECIALLY EAST OF I-55 AS SOUTH WINDS TURN WEST BEHIND STRONG COLD FRONT. DRY SLOT WORKS NE INTO CENTRAL/SE IL OVERNIGHT WITH DECREASING CLOUDS. A PIECE OF HIGH PRESSURE OVER THE ROCKIES BREAKS OFF AND MOVES INTO AR/TN BY SUNDAY AFTERNOON BRINGING MOSTLY SUNNY SKIES. HIGHS IN THE UPPER 30S/LOWER 40S CENTRAL IL AND MID 40S SE IL. HIGH PRESSURE MOVES INTO THE EASTERN STATES MON AND KEEPS MOSTLY SUNNY SKIES AGAIN AND A BIT MILDER HIGHS IN THE MID TO UPPER 40S. LONG TERM...TUESDAY THROUGH FRIDAY. MEDIUM RANGE MODELS CONTINUE TO SHOW ZONAL UPPER LEVEL FLOW OVER THE MIDWEST DURING MID WEEK WITH DRY WEATHER THROUGH THU. COLD FRONT PASSES THROUGH IL DRY ON TUE WITH SOME COOLING BEHIND THE FRONT TUE NIGHT AND WED WITH TEMPERATURES GETTING CLOSER TO NORMAL. ANOTHER COLD FRONT MOVES INTO IL THU NIGHT INTO FRI AND APPEARS TO HAVE A BIT MORE MOISTURE TO WORK WITH TO BRING A CHANCE OF LIGHT SNOW. 00Z GFS BECOMES MUCH STRONGER WITH LOW PRESSURE EJECTING INTO IL BY SUNSET FRI BUT 00Z ECMWF HAS THIS LOW PRESSURE PASSING NORTH OF THE GREAT LAKES. SO BIG DIFFERENCES HERE WITH THIS LOW PRESSURE SYSTEM AND TENDED TO LEAN TOWARD THE ECMWF SOLUTION. LOOKS LIKE SOME COOLING AGAIN BEHIND THIS SYSTEM BY WEEKS END. && .ILX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ILZ038-042>046- 051>057-061>063-066>068-071>073. FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR ILZ027>031- 036>038-040>044-047>054-061. FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ045-046-055. &&
Hazardous weather outlook, Dec 27, 10:22 AM CST, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1022 AM CST SAT DEC 27 2008 ILZ027>031-036-037-040-041-047>050-281200- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 1022 AM CST SAT DEC 27 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT STEADY RAINS ARE EXPECTED TO DEVELOP TOWARD NOON FOR AREAS WEST OF I-55. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND A FEW TORNADOES POSSIBLE. BETWEEN ONE HALF AND ONE INCH OF RAIN ALREADY FELL SINCE MIDNIGHT FOR SOME AREAS WEST OF THE ILLINOIS RIVER. ADDITIONAL LOCALLY HEAVY RAINFALL IS EXPECTED THIS AFTERNOON...WITH AROUND 2 MORE INCHES OF RAINFALL POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 6 PM THIS EVENING. THE WARM RAIN WILL ALSO MELT ANY REMAINING SNOW AND ICE ON THE GROUND...AND THE FROZEN GROUND WILL FORCE MOST OF THE WATER TO RUNOFF. HEAVY RAINS...MELTING SNOW...AND POSSIBLE CLOGGED STREET DRAINS MAY LEAD TO FLASH FLOODING TODAY. COLDER TEMPERATURES ARE EXPECTED TO RETURN TONIGHT...WITH ANY RAIN POSSIBLY CHANGING TO FREEZING RAIN OR SNOW. ANY WET SURFACES MAY RE-FREEZE. HAZARDOUS TRAVEL MAY DEVELOP TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. ILZ038-042>044-051>054-061-281200- CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MOULTRIE-PIATT-SANGAMON- SHELBY- 1022 AM CST SAT DEC 27 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT VERY STRONG SOUTHERLY WINDS OF 30 TO 40 MPH ARE EXPECTED INTO TONIGHT. DRIVING MAY BECOME DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ON EAST-WEST ROADS. WINDS WILL TURN WESTERLY THIS EVENING BEHIND THE COLD FRONT...AND BECOME STRONG AGAIN. THE WIND ADVISORY IS IN EFFECT UNTIL MIDNIGHT AS A RESULT. STEADY RAINS ARE EXPECTED TO DEVELOP THIS AFTERNOON FOR AREAS EAST OF I-55. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND A FEW TORNADOES POSSIBLE. LOCALLY HEAVY RAINFALL IS EXPECTED THIS AFTERNOON...WITH 1 TO 2 INCHES OF RAINFALL POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 6 PM THIS EVENING. THE FROZEN GROUND WILL FORCE MOST OF THE WATER TO RUNOFF. HEAVY RAINS AND POSSIBLE CLOGGED STREET DRAINS MAY LEAD TO FLASH FLOODING TODAY. BASEMENTS WILL LIKELY SEE WATER SEEPAGE AS WELL. COLDER TEMPERATURES ARE EXPECTED TO RETURN TONIGHT...WITH ANY RAIN POSSIBLY CHANGING TO FREEZING RAIN OR SNOW. ANY WET SURFACES MAY RE-FREEZE. HAZARDOUS TRAVEL MAY DEVELOP TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. ILZ045-046-055-281200- CHAMPAIGN-DOUGLAS-VERMILION- 1022 AM CST SAT DEC 27 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT VERY STRONG SOUTHERLY WINDS OF 30 TO 40 MPH ARE EXPECTED INTO TONIGHT. DRIVING MAY BECOME DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ON EAST-WEST ROADS. WINDS WILL TURN WESTERLY THIS EVENING BEHIND THE COLD FRONT...AND BECOME STRONG AGAIN. THE WIND ADVISORY IS IN EFFECT UNTIL MIDNIGHT AS A RESULT. STEADY RAINS ARE EXPECTED TO DEVELOP THIS AFTERNOON FOR AREAS EAST OF I-55. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND A FEW TORNADOES POSSIBLE. LOCALLY HEAVY RAINFALL IS EXPECTED THIS AFTERNOON AND EVENING...WITH 1 TO 2 INCHES OF RAINFALL POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT THROUGH MIDNIGHT THIS EVENING. THE FROZEN GROUND WILL FORCE MOST OF THE WATER TO RUNOFF. HEAVY RAINS AND POSSIBLE CLOGGED STREET DRAINS MAY LEAD TO FLASH FLOODING TODAY. BASEMENTS WILL LIKELY SEE WATER SEEPAGE AS WELL. COLDER TEMPERATURES ARE EXPECTED TO RETURN TONIGHT...WITH ANY RAIN POSSIBLY CHANGING TO FREEZING RAIN OR SNOW. ANY WET SURFACES MAY RE-FREEZE. HAZARDOUS TRAVEL MAY DEVELOP TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...MAINLY AFTER 3 PM. ILZ056-057-062-063-066>068-071>073-281200- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EDGAR-EFFINGHAM-JASPER- LAWRENCE-RICHLAND- 1022 AM CST SAT DEC 27 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT VERY STRONG SOUTHERLY WINDS OF 30 TO 40 MPH WILL PERSIST INTO TONIGHT. DRIVING MAY BECOME DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ON EAST-WEST ROADS. WINDS WILL TURN WESTERLY THIS EVENING BEHIND THE COLD FRONT...AND BECOME STRONG AGAIN. THE WIND ADVISORY IS IN EFFECT UNTIL MIDNIGHT AS A RESULT. COLDER TEMPERATURES ARE EXPECTED TO RETURN TONIGHT...WITH ANY RAIN POSSIBLY CHANGING TO FREEZING RAIN OR SNOW. ANY WET SURFACES MAY RE-FREEZE. HAZARDOUS TRAVEL MAY DEVELOP TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EARLY EVENING...MAINLY AFTER 4 PM. BAK
In the hours before
Local storm report, Dec 27, 2:27 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
227 PM CST SAT DEC 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG SHARPSBURG 39.62N 89.35W
12/27/2008 CHRISTIAN IL MESONET
ROOF OF ATTACHED GARAGE BLOWN OFF WELL BUILT HOME
&&
25Local storm report, Dec 27, 2:36 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
236 PM CST SAT DEC 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG 2 N SPRINGFIELD 39.81N 89.64W
12/27/2008 SANGAMON IL EMERGENCY MNGR
LOOSE DEBRIS FROM STATE FAIRGROUNDS BLOWN ACROSS PEORIA
ROAD AND STRUCK A GAS STATION. TIME ESTIMATED
&&
25Local storm report, Dec 27, 2:38 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
238 PM CST SAT DEC 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM TSTM WND DMG 2 NE SPRINGFIELD 39.80N 89.62W
12/27/2008 SANGAMON IL EMERGENCY MNGR
OUTDOOR DISPLAYS FROM HARDWARE STORE BLOWN OFF PARKING
LOT. DISPLAYS UNANCHORED. TIME ESTIMATED.
&&
25Local storm report, Dec 27, 2:41 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
241 PM CST SAT DEC 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM TSTM WND DMG 2 N SPAULDING 39.90N 89.54W
12/27/2008 SANGAMON IL EMERGENCY MNGR
NEAR INTERSECTION OF WILLIAMSVILLE RD AND TURKEY RUN
RD...UNANCHORED MOBILE HOME BLOWN OFF ITS PAD WHICH BROKE
GAS LINE FEED. FIREFIGHTERS RESPONDED. TIME ESTIMATED.
&&
25Local storm report, Dec 27, 2:46 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
246 PM CST SAT DEC 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG 4 W SPRINGFIELD 39.78N 89.72W
12/27/2008 SANGAMON IL EMERGENCY MNGR
FARMSTEAD WEST OF SPRINGFIELD ON MQUEEN RD SUSTAINED
SIGNIFICANT STRAIGTLINE WIND DAMAGE. TIME AND LOCATION
ESTIMATED.
&&
25Local storm report, Dec 27, 2:51 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
251 PM CST SAT DEC 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND DMG 2 N SPRINGFIELD 39.81N 89.64W
12/27/2008 SANGAMON IL EMERGENCY MNGR
AT STATE FAIRGROUNDS...ROOF DAMAGE TO 3 LARGE BARNS AND
GRANDSTAND OVERHANG. TIME ESTIMATED.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 6:11 PM CST | River Flood Warning | ILX | Fulton | 6 days |
| Dec 27, 3:47 AM CST | Wind Advisory | ILX | Champaign, Christian, Clark, Clay, Coles, Crawford and 16 more | 12 hr |
| Dec 27, 3:47 AM CST | Wind Advisory | ILX | Champaign, Christian, Clark, Clay, Coles, Crawford and 16 more | 35 min |
| Dec 27, 3:52 AM CST | Flash Flood Warning | ILX | Schuyler | 3 hr |
| Dec 27, 10:55 AM CST | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Morgan, Schuyler and 1 more | 65 min |
| Dec 27, 11:19 AM CST | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria, Stark | 56 min |
| Dec 27, 11:24 AM CST | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon, Scott | 66 min |
| Dec 27, 11:51 AM CST | Tornado Warning | ILX | Fulton, Peoria | 24 min |
| Dec 27, 12:02 PM CST | Severe Thunderstorm Warning | ILX | DeWitt, Fulton, Logan, McLean, Mason, Menard and 3 more | 58 min |
| Dec 27, 12:06 PM CST | Severe Thunderstorm Warning | ILX | McLean, Marshall, Peoria, Stark, Tazewell, Woodford | 54 min |
| Dec 27, 12:12 PM CST | Tornado Warning | ILX | Marshall, Peoria, Stark, Woodford | 48 min |
| Dec 27, 12:15 PM CST | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Menard, Sangamon and 1 more | 60 min |
| Dec 27, 12:37 PM CST | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, Logan, McLean, Macon, Piatt and 3 more | 38 min |
| Dec 27, 12:39 PM CST | Severe Thunderstorm Warning | ILX | Christian, Moultrie, Sangamon, Shelby | 66 min |
| Dec 27, 12:41 PM CST | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, Logan, McLean, Macon, Piatt and 3 more | 34 min |
| Dec 27, 12:44 PM CST | Tornado Warning | ILX | DeWitt, Logan, Macon, Sangamon | 31 min |
| Dec 27, 12:53 PM CST | Tornado Warning | ILX | Christian, Logan, Macon, Sangamon | 37 min |
| Dec 27, 12:57 PM CST | Severe Thunderstorm Warning | ILX | Shelby | 63 min |
| Dec 27, 12:59 PM CST | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 31 min |
| Dec 27, 1:10 PM CST | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Macon, Moultrie and 3 more | 65 min |
| Dec 27, 1:12 PM CST | Tornado Warning | ILX | Champaign, DeWitt, McLean, Macon, Piatt | 33 min |
| Dec 27, 1:16 PM CST | Severe Thunderstorm Warning | ILX | DeWitt, Macon, Piatt | 44 min |
| Dec 27, 1:19 PM CST | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, Macon, Moultrie, Piatt | 41 min |
| Dec 27, 1:20 PM CST | Tornado Warning | ILX | Champaign, DeWitt, Macon, Moultrie, Piatt | 40 min |
| Dec 27, 1:26 PM CST | Flash Flood Warning | ILX | Fulton | 3 hr |
| Dec 27, 1:35 PM CST | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 25 min |
| Dec 27, 1:45 PM CST | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Moultrie, Shelby | 60 min |
| Dec 27, 1:49 PM CST | River Flood Warning | ILX | McLean, Tazewell, Woodford | 22 hr |
| Dec 27, 2:03 PM CST | Severe Thunderstorm Warning | ILX | Vermilion | 41 min |
| Dec 27, 2:16 PM CST | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Moultrie, Vermilion | 34 min |
| Dec 27, 2:32 PM CST | Severe Thunderstorm Warning | ILX | Christian, Coles, Cumberland, Effingham, Moultrie, Shelby | 43 min |
| Dec 27, 3:11 PM CST | Flash Flood Warning | ILX | Schuyler | 3 hr |
| Dec 27, 3:11 PM CST | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Moultrie, Piatt and 1 more | 49 min |
| Dec 27, 3:15 PM CST | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Douglas, Edgar, Effingham | 45 min |
| Dec 27, 3:21 PM CST | Severe Thunderstorm Warning | ILX | Moultrie, Shelby | 24 min |
| Dec 27, 3:35 PM CST | Severe Thunderstorm Warning | ILX | Edgar, Vermilion | 27 min |
| Dec 27, 4:28 PM CST | Areal Flood Warning | ILX | Fulton | 12 hr |
| Dec 27, 5:17 PM CST | Severe Thunderstorm Warning | ILX | Clay | 43 min |
| Dec 27, 5:22 PM CST | Areal Flood Warning | ILX | Champaign, Vermilion | 11 hr |
| Dec 27, 5:44 PM CST | Areal Flood Warning | ILX | Stark | 6 hr |
| Dec 27, 5:55 PM CST | Areal Flood Warning | ILX | Stark | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.